# SDR CALA2009012000048

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 37,426 hours, 19,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526923
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 597 BETWEEN STR 8 AND 9 LEFT.  INSTALLED REPAIR PER ECRA 5311-01443 INITIATED DIP 092289 TO READ AS FOLLOWS, BEFORE THE ACCUMULATION OF 76,000 TOTAL AIRCRAFT FLIGHT CYCLES PERFORM AN INSPECTION PER PART 2 OF ECRA 5311-01443 BEFORE THE ACCUMULATION OF 76,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER ECRA 5311-01443 PART 2.
